MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH HRIS FLEXIBLE OSTEO 6X67MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER ORTHOPAEDICS-MAHWAH HRIS FLEXIBLE OSTEO 6X67MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 6210-0-720
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The customer reported that they opened a grays osteotome and it was damaged.The case was completed by opening another device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding damage involving hris flexible osteo 6x67mm was reported.The event was confirmed.Method & results: device evaluation and results: a material analysis has been performed.The report concluded: this inspection indicated the distal tip of the osteotome had been deformed.The damage present on the tip of the osteotome is consistent with contact against a hard object.Clinician review: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: the investigation concluded that the damage present on the tip of the osteotome is consistent with contact against a hard object.The cause of the damage could not be determined.Eds showed that the drill is consistent with 455 ph stainless steel and the hardness of 51hrc meets the drawing requirement.Based on the given information no materials discrepancies were observed on the surfaces examined.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.Product surveillance will continue to monitor for trends.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.

Brand Name
HRIS FLEXIBLE OSTEO 6X67MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9459221
Report Number0002249697-2019-04015
Device Sequence Number3066346
Product Code LXH
UDI-Device Identifier07613327143898
UDI-Public07613327143898
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number6210-0-720
Device Catalogue Number6210-0-720
Device Lot NumberX17N60E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2019
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;